MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; FEMORAL HEAD Ø 28 SIZE M

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; FEMORAL HEAD Ø 28 SIZE M
Model Number 01.29.202
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-oct-2024.Lot 135714: (b)(4) items manufactured and released on 05-feb-2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional device involved, batch review performed on 23-oct-2024.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 () lot 135630: (b)(4) items manufactured and released on 23-jan-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 10 years and 1 month after primary, the patient came in for a post-op appointment and the head and liner seemed to be worn.The causes were unknown.The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
FEMORAL HEAD Ø 28 SIZE M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20512204
Report Number3005180920-2024-00867
Device Sequence Number8616696
Product Code LZO
UDI-Device Identifier07630030809132
UDI-Public07630030809132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number01.29.202
Device Lot Number135714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale